Alert archive / Arkansas / Tornado Warnings in 2020
Tornado Warning 48, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Sep 1, 2020, 3:30 PM CDT for 4 counties in Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2020, 3:30 PM CDT (20:30 UTC)
- Expired
- Sep 1, 2020, 4:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cleburne County, AR, Independence County, AR, Jackson County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 99 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 3:17 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
130
WFUS54 KLZK 012030
TORLZK
ARC023-063-067-145-012115-
/O.NEW.KLZK.TO.W.0048.200901T2030Z-200901T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
330 PM CDT Tue Sep 1 2020
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southeastern Independence County in north central Arkansas...
Southeastern Jackson County in eastern Arkansas...
East central Cleburne County in north central Arkansas...
Northeastern White County in central Arkansas...
* Until 415 PM CDT.
* At 329 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pangburn, or 12 miles east of Heber Springs,
moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Newport... Diaz...
Newark... Pleasant Plains...
Oil Trough... Jacksonport...
Magness... Steprock...
Southside in Independence Count...
Salado...
Sulphur Rock... Campbell Station...
Blackville... Hickory Flat...
Shoffner... Thida...
Charlotte... Heffington...
Huff... Elgin...
This includes US Highway 67 between mile markers 68 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3542 9182 3555 9191 3589 9133 3546 9114
TIME...MOT...LOC 2029Z 248DEG 28KT 3552 9182
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
553 follow-up statements
568
WWUS54 KLZK 012044
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
344 PM CDT Tue Sep 1 2020
ARC023-012054-
/O.CAN.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
Cleburne AR-
344 PM CDT Tue Sep 1 2020
...THE TORNADO WARNING FOR EAST CENTRAL CLEBURNE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for eastern,
central and north central Arkansas.
LAT...LON 3551 9173 3558 9176 3589 9133 3546 9114
TIME...MOT...LOC 2044Z 253DEG 25KT 3554 9169
$$
ARC063-067-145-012115-
/O.CON.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
Independence AR-Jackson AR-White AR-
344 PM CDT Tue Sep 1 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EASTERN
INDEPENDENCE...CENTRAL JACKSON AND NORTHEASTERN WHITE COUNTIES...
At 344 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pleasant Plains, or 16 miles south of Batesville,
moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Newport... Diaz...
Newark... Pleasant Plains...
Oil Trough... Jacksonport...
Magness... Southside in Independence Count...
Salado... Sulphur Rock...
Campbell Station... Blackville...
Olyphant... Thida...
Rosie... Ingleside...
Erwin... Huff...
Elgin... Macks...
This includes US Highway 67 between mile markers 73 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3551 9173 3558 9176 3589 9133 3546 9114
TIME...MOT...LOC 2044Z 253DEG 25KT 3554 9169
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
55463
WWUS54 KLZK 012056
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
356 PM CDT Tue Sep 1 2020
ARC145-012106-
/O.CAN.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
White AR-
356 PM CDT Tue Sep 1 2020
...THE TORNADO WARNING FOR NORTHEASTERN WHITE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for eastern,
central and north central Arkansas.
LAT...LON 3546 9114 3553 9162 3559 9166 3589 9133
TIME...MOT...LOC 2056Z 248DEG 28KT 3558 9158
$$
ARC063-067-012115-
/O.CON.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
Independence AR-Jackson AR-
356 PM CDT Tue Sep 1 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EASTERN
INDEPENDENCE AND CENTRAL JACKSON COUNTIES...
At 356 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pleasant Plains, or 13 miles south of Batesville,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Newport... Diaz...
Newark... Pleasant Plains...
Oil Trough... Jacksonport...
Magness... Campbell Station...
Blackville... Olyphant...
Thida... Rosie...
Erwin... Huff...
Elgin... Macks...
Cord... Ingleside...
This includes US Highway 67 between mile markers 74 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3546 9114 3553 9162 3559 9166 3589 9133
TIME...MOT...LOC 2056Z 248DEG 28KT 3558 9158
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
55233
WWUS54 KLZK 012103
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
403 PM CDT Tue Sep 1 2020
ARC063-067-012115-
/O.CON.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
Independence AR-Jackson AR-
403 PM CDT Tue Sep 1 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EASTERN
INDEPENDENCE AND CENTRAL JACKSON COUNTIES...
At 403 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Oil Trough, or 13 miles southeast of Batesville,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Newport... Diaz...
Newark... Oil Trough...
Jacksonport... Magness...
Campbell Station... Blackville...
Olyphant... Thida...
Rosie... Erwin...
Elgin... Macks...
Cord...
This includes US Highway 67 between mile markers 75 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3546 9114 3554 9154 3563 9161 3589 9133
TIME...MOT...LOC 2103Z 248DEG 28KT 3560 9152
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Sep 1, 3:10 PM CDT, 20 minutes earlier.
Area forecast discussion, Sep 1, 3:10 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 310 PM CDT Tue Sep 1 2020 ...Significant, life threatening flash flooding likely across western Arkansas late tonight through Wednesday with river flooding increasing through the week... .SHORT TERM...Today Through Wednesday Night Persistent, heavy rainfall early today, compounded by record wet antecedent conditions, led to widespread and significant flash flooding over much of western Arkansas today. Heavy rain also contributed to flash flooding over portions of northeast Arkansas which is now primed for additional high water with any heavy rain that occurs. Did expand the Flash Flood Watch north and east to capture this threat and ramped up wording significantly, especially for hard hit areas in western and southwestern Arkansas. Models continue advertising a very close repeat performance rain- wise beginning late tonight (sometime in the midnight to 3 AM time frame) and continuing into Wednesday afternoon. A potent atmospheric river continues pumping in very rich, deep moisture and PWAT values remain in excess of 2 inches. With a nearby boundary, deep flow parallel to that boundary and significant moisture transport into the area, several more inches of rain are likely over roughly the northwestern half of the state and flash flooding will be possible anywhere in that area. The most significant flash flood threat will remain across southwestern and western Arkansas, and modified wording in the Flash Flood Watch to highlight a developing ...Particularly Dangerous Situation... over those areas. After coordination with WPC, introduced a high risk excessive rainfall outlook for areas that saw the most significant rain and impacts today. Data show Scott county and surrounding counties, generally encompassed in the WPC high risk, exceed flash flood guidance by 300 to over 1000 percent, which is difficult to conceptualize and lends confidence to even more significant impacts with the next round of heavy rain. Multiple water rescues have taken place today and many roads across several counties were inundated or washed away. Several structures including homes and businesses flooded. Again, should the current forecast pan out (and confidence is high), even worse impacts are anticipated late tonight through tomorrow. This is quickly approaching the upper echelon of bad scenarios and poses a significant risk to lives and property across a large area. Not heeding warnings, driving on flooded roads, or not evacuating to higher ground should conditions warrant may prove fatal. Please exercise an abundance of caution and monitor all forecasts and warnings. River flooding is also occurring and will slow runoff from heavy rain. Repeating, this is a potentially dangerous and grave situation. An upper trough will eject late in the period and usher in a cold front and overall drier and unseasonably cool air mass. While the bulk of heavy rain is expected tonight through tomorrow, some lingering heavy rain will be possible through early Thursday morning until the system finally crosses. && .LONG TERM...Thursday Through Tuesday An area of low pressure aloft will be over the southern Plains to begin the long term period with high pressure over the southeast and southwest U.S. The upper low will track through Arkansas Thursday night and Friday. A weak area of high pressure will then set up briefly over Arkansas Friday night and Saturday before a large upper trough drops into the state from the north Sunday and Monday. A stalled front in Missouri will move south slowly Thursday continuing the chances for showers and thunderstorms through Friday. With high pressure over the area Friday night into early Sunday, dry weather is anticipated. The next cold front moves through the state late Sunday into Monday with an increased chance of showers and thunderstorms through Tuesday. Below to well below normal temperatures are in the forecast through the period. && .HYDROLOGY... River flooding will continue across portions of western Arkansas in response to tremendous rainfall amounts over the last several days. This is a developing situation but minor to moderate flooding will be likely with some potential for major flooding as successive heavy rain episodes drain into already swollen, flooded rivers. Flashy rivers may see sudden and dramatic rises, especially smaller tributaries in the Ouachitas and southern Ozarks. This will be exceptionally dangerous to anyone near the rivers so please keep vigilant if near waterways. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 79 72 79 71 / 100 70 90 60 Camden AR 92 76 87 73 / 50 40 50 30 Harrison AR 75 69 77 68 / 90 50 80 50 Hot Springs AR 83 74 80 72 / 80 70 80 60 Little Rock AR 86 75 83 73 / 80 70 80 50 Monticello AR 90 77 90 74 / 40 30 40 30 Mount Ida AR 82 73 79 71 / 90 80 90 60 Mountain Home AR 76 70 78 69 / 80 50 80 50 Newport AR 80 72 80 72 / 100 70 80 60 Pine Bluff AR 89 76 85 73 / 60 40 60 40 Russellville AR 77 73 79 72 / 100 80 90 60 Searcy AR 81 73 81 72 / 90 80 80 60 Stuttgart AR 87 74 85 73 / 60 60 60 40 && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Thursday morning FOR Baxter-Boone- Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard-Jackson-Johnson-Lawrence-Logan-Marion- Montgomery-Newton-Perry-Pike-Polk-Pope-Pulaski-Randolph-Saline- Scott-Searcy-Sharp-Stone-Van Buren-White-Yell. && Short Term...COOPER / Long Term...51
Hazardous weather outlook, Sep 1, 3:14 PM CDT, 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 314 PM CDT Tue Sep 1 2020 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-021000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 314 PM CDT Tue Sep 1 2020 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Severe thunderstorms are ongoing this afternoon with the line of activity moving east across the state. Isolated tornadoes, damaging wind, hail, and flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Flash flooding remains likely across roughly the northwestern half of the state late Tuesday night and through Wednesday. The most significant impacts are expected over western and southwestern Arkansas where widespread flash flooding has already occurred. This is quickly approaching the upper echelon of bad scenarios and poses a significant risk to lives and property across a large area. Not heeding warnings, driving on flooded roads, or not evacuating to higher ground should conditions warrant may prove fatal. Please exercise an abundance of caution and monitor all forecasts and warnings. River flooding is also occurring and will slow runoff from heavy rain. This is a potentially dangerous and grave situation. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. Cooper
In the hours before
Local storm report, Sep 1, 10:14 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 AM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD MOUNT IDA 34.55N 93.63W
09/01/2020 MONTGOMERY AR LAW ENFORCEMENT
REPORTS OF PARTS OF HIGHWAY 270, 27, AND 88 ARE FLOODED
IN MONTGOMERY COUNTY.
&&
EVENT NUMBER LZK2000516
TRSLocal storm report, Sep 1, 10:53 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 AM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD WALDRON 34.90N 94.09W
09/01/2020 SCOTT AR LAW ENFORCEMENT
WATER RESCUE ALONG HIGHWAY 248W IN SCOTT COUNTY
&&
EVENT NUMBER LZK2000517
TRSLocal storm report, Sep 1, 11:00 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 AM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
09/01/2020 LAWRENCE AR EMERGENCY MNGR
SOME STREETS IN AND NEAR WALNUT RIDGE INUNDATED. WATER
HAS SINCE RECEDED.
&&
EVENT NUMBER LZK2000518
COOPERSpecial weather statement, Sep 1, 12:35 PM CDT, 2 hours 55 minutes before
Special Weather Statement National Weather Service Little Rock AR 1235 PM CDT Tue Sep 1 2020 ARZ022-031-038-039-011800- Pope AR-Perry AR-Yell AR-Conway AR- 1235 PM CDT Tue Sep 1 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PERRY... SOUTHWESTERN CONWAY...NORTHEASTERN YELL AND SOUTHEASTERN POPE COUNTIES UNTIL 100 PM CDT... At 1235 PM CDT, Doppler radar was tracking a strong thunderstorm near Petit Jean River WMA, or 10 miles south of Russellville, moving northeast at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Russellville... Dardanelle... Atkins... Pottsville... Ola... Oppelo... Petit Jean State Park... Carden Bottoms... Petit Jean River WMA... Galla Creek WMA... Mosley... Birta... Ada... Lakeview in Yell County... Holla Bend... Mt George... Pontoon... Chickalah... Centerville... LAT...LON 3500 9321 3517 9330 3535 9293 3510 9280 TIME...MOT...LOC 1735Z 246DEG 21KT 3512 9317 55
Local storm report, Sep 1, 1:03 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
103 PM CDT TUE SEP 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD WALDRON 34.90N 94.09W
09/01/2020 SCOTT AR EMERGENCY MNGR
WIDESPREAD FLOODING AND MULTIPLE WATER RESCUES ACROSS
THE COUNTY. WATER GETTING INTO HOMES AND BUILDINGS IN
SOME LOCATIONS.
&&
EVENT NUMBER LZK2000519
TRSLocal storm report, Sep 1, 1:17 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 PM CDT TUE SEP 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD MENA 34.58N 94.24W
09/01/2020 POLK AR EMERGENCY MNGR
MULTIPLE HOUSE AND VEHICLE RESCUES AS A RESULT OF
WIDESPREAD FLOODING IN POLK COUNTY. US HIGHWAY 71 WAS
REPORTED AS FLOODED ALONG WITH SEVERAL COUNTY ROADS.
&&
61The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:57 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 13 hr |
| Sep 1, 2:39 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Scott | 6 hr |
| Sep 1, 4:18 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Yell | 5 hr |
| Sep 1, 5:02 AM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Sep 1, 5:08 AM CDT | Special Weather Statement | LZK | Johnson, Pope, Yell | 52 min |
| Sep 1, 6:06 AM CDT | Special Weather Statement | LZK | Perry | 39 min |
| Sep 1, 6:30 AM CDT | Special Weather Statement | LZK | Garland, Montgomery | 45 min |
| Sep 1, 7:10 AM CDT | Special Weather Statement | LZK | Hot Spring, Saline | 35 min |
| Sep 1, 7:13 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 4 hr |
| Sep 1, 7:53 AM CDT | Flash Flood Warning | LZK | Montgomery, Perry, Polk, Scott, Yell | 3 hr |
| Sep 1, 8:21 AM CDT | Flash Flood Warning | LZK | Izard, Sharp | 3 hr |
| Sep 1, 8:54 AM CDT | Flash Flood Warning | LZK | Lawrence, Randolph | 2 hr |
| Sep 1, 9:03 AM CDT | Flash Flood Warning | LZK | Logan, Yell | 2 hr |
| Sep 1, 9:16 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Lawrence, Sharp, Stone | 2 hr |
| Sep 1, 9:46 AM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Searcy, Stone and 2 more | 5 hr |
| Sep 1, 11:09 AM CDT | Flash Flood Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 4 hr |
| Sep 1, 12:35 PM CDT | Special Weather Statement | LZK | Perry | 25 min |
| Sep 1, 12:43 PM CDT | River Flood Warning | LZK | Perry | 55 hr |
| Sep 1, 12:56 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 49 min |
| Sep 1, 1:36 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 39 min |
| Sep 1, 1:49 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 41 min |
| Sep 1, 1:56 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry | 34 min |
| Sep 1, 2:25 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 50 min |
| Sep 1, 2:27 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, Van Buren, White | 33 min |
| Sep 1, 2:48 PM CDT | Areal Flood Advisory | LZK | Garland, Johnson, Logan, Montgomery, Perry, Polk and 3 more | 10 hr |
| Sep 1, 2:55 PM CDT | Tornado Warning | LZK | Cleburne, White | 50 min |
| Sep 1, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 49 min |
| Sep 1, 3:35 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke | 40 min |
| Sep 1, 3:39 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 51 min |
| Sep 1, 3:48 PM CDT | Special Weather Statement | LZK | Pulaski, White | 42 min |
| Sep 1, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 50 min |
| Sep 1, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Prairie | 32 min |
| Sep 1, 4:18 PM CDT | Special Weather Statement | LZK | Arkansas | 27 min |
| Sep 1, 4:25 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 50 min |
| Sep 1, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 45 min |
| Sep 1, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 34 min |
| Sep 1, 5:10 PM CDT | Special Weather Statement | LZK | Jefferson | 50 min |
| Sep 1, 5:11 PM CDT | Special Weather Statement | LZK | Cleveland, Lincoln | 49 min |
| Sep 1, 5:13 PM CDT | Special Weather Statement | LZK | Jackson | 47 min |
| Sep 1, 5:14 PM CDT | Special Weather Statement | LZK | Prairie | 46 min |
Nearby
Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.